# SDR SWIA202163794

- Difficulty date: November 2, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT SIDE OF FRAME FS863, STR27. REQUIRES TO BE REPLACED.     (C-CHECK RO 1/13/2022)    REMOVED AND REPLACED CORRODED LOWER  FRAME FS863 FROM SGTR17L TO SGTR17R PER CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION. NO FURTHER ACTION REQUIRED AT THIS TIME.
